Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 117, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 1, 2025, 12:38 AM EDT for Chester County, Delaware County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2025, 12:38 AM EDT (04:38 UTC)
- Expired
- Jul 1, 2025, 1:14 AM EDT
- In force
- 36 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chester County, PA, Delaware County, PA
The radar
The Dover AFB radar (KDOX), 124 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2011 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1318 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.0
The text
As transmitted.
547
WUUS51 KPHI 010438
SVRPHI
PAC029-045-010530-
/O.NEW.KPHI.SV.W.0117.250701T0438Z-250701T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1238 AM EDT Tue Jul 1 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Chester County in southeastern Pennsylvania...
Southwestern Delaware County in southeastern Pennsylvania...
* Until 130 AM EDT.
* At 1237 AM EDT, a severe thunderstorm was located near Homeville,
or 14 miles south of New Holland, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
West Chester, Phoenixville, Coatesville, Westtown, Downingtown,
Kennett Square, Oxford, Parkesburg, West Grove, Homeville, Glen
Roy, Cochranville, Cheyney, Elam, Marshallton, Mount Vernon,
Lionville-Marchwood, Chester Springs, Lionville, and Concordville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3976 7606 3981 7603 3983 7604 3983 7602
3987 7601 3987 7599 3991 7600 3994 7598
3995 7600 4006 7593 4013 7554 3987 7547
3972 7605 3972 7612
TIME...MOT...LOC 0437Z 255DEG 29KT 3991 7600
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeSilva2 follow-up statements
199
WWUS51 KPHI 010504
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
104 AM EDT Tue Jul 1 2025
PAC029-045-010530-
/O.CON.KPHI.SV.W.0117.000000T0000Z-250701T0530Z/
Chester PA-Delaware PA-
104 AM EDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR CENTRAL CHESTER AND WEST CENTRAL DELAWARE COUNTIES...
At 103 AM EDT, a severe thunderstorm was located over West Chester,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
West Chester, Coatesville, Westtown, Downingtown, Kennett Square,
Parkesburg, West Grove, Homeville, Cochranville, Cheyney, Lionville,
Marshallton, Mount Vernon, Concordville, Lionville-Marchwood, West
Goshen, Malvern, Chester Heights, Atglen, and South Coatesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4007 7576 4010 7553 3988 7547 3986 7560
3979 7603 3981 7603 3983 7604 3983 7602
3987 7601 3987 7599 3991 7600 3994 7598
3995 7600 4004 7594
TIME...MOT...LOC 0503Z 266DEG 33KT 3995 7564
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DeSilva771
WWUS51 KPHI 010514
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
114 AM EDT Tue Jul 1 2025
PAC029-045-010523-
/O.CAN.KPHI.SV.W.0117.000000T0000Z-250701T0530Z/
Chester PA-Delaware PA-
114 AM EDT Tue Jul 1 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHESTER AND WEST
CENTRAL DELAWARE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4007 7576 4010 7553 3988 7547 3986 7560
3979 7603 3981 7603 3983 7604 3983 7602
3987 7601 3987 7599 3991 7600 3994 7598
3995 7600 4004 7594
TIME...MOT...LOC 0510Z 255DEG 29KT 3997 7554
$$
DeSilvaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:03 PM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 30, 8:03 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
803 PM EDT Mon Jun 30 2025
.SYNOPSIS...
The stalled front across the southern half of the region will
slowly return northward as a warm front through tonight
followed by a cold front later Tuesday. High pressure builds
closer later Wednesday into Thursday before settling over our
area on Friday and into the weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
The first round of showers and thunderstorms associated with the
lifting warm front and daytime heating has exited the
area. We are now on to round 2. Showers and thunderstorms
associated with an approaching short wave/vorticity impulse continue
to develop to our southwest and will move across our area over
the next few hours. There remains enough instability and shear
for an occasional strong to severe storm to develop. However,
heavy rainfall and the possibility of localized flooding,
especially areas that received heavy rainfall earlier may be the
greater concern.
The third round of showers and thunderstorms is also possible
overnight/after midnight. However, these storms likely will not
be as severe and should be more progressive.
The silver-lining is that the rain-cooled air from the
afternoon storms have allowed us to cancel the Heat Advisory
that was previously in effect across the urban corridor. Lows
tonight will be in the upper 60s to upper 70s.
For Tuesday, with the warm front well north of the region and
the entire forecast area in the warm sector, another round of
severe thunderstorms and flash flooding is expected. In the
upper levels, an upper-level trough is forecast to shift
eastward and amplify some as it overspreads the Northeast and
Mid-Atlantic. This will drive a cold front across our region
later Tuesday.
In terms of the set-up for the second half of Tuesday, shear
will be more notable, around 30 kts of deep layer shear (0-6km).
Also, highs in the upper 80s to low 90s with dew points in the
low to mid 70s will provide an environment for growing
instability ahead of the cold front, with MUCAPE values likely reaching
3000J/kg. At this time, there is still some uncertainty on how
well the shear and areas of higher CAPE overlap along with the
timing of the cold front. Another uncertainty is the
possibility of morning convection. If lingering early morning
convection remains more widespread and takes longer to dissipate
and clouds linger longer, this will have impacts on how well we
destabilize before the cold front. Right now, the morning
activity looks to be done by the mid-morning hours of Tuesday
with enough time to get moderate instability. The latest severe
weather outlook continues with a Slight (2/5) risk for most of
our area with the remainder of the area (Poconos and coastal
strip) in a Marginal (1/5) risk. The primary threat will be
damaging wind gusts.
One other key impact point for Tuesday is a flash flooding threat.
Most of the area is in a Slight (2/4) Risk for excessive
rainfall with the Poconos and high elevations of northwest NJ in
a Marginal (1/4) Risk. PWAT values will rise
to 2-2.5 inches with warm cloud depth of 10-12 kft, so the
signal is there for the convection to be sufficient rainfall
producers. The good news is that the convection will be moving
but any training of showers or thunderstorms could lead to
increased concern for localized flash flooding. There is also a
signal for some frontogenetic forcing with the cold front which
could also enhance the precipitation rates with the convection.
While heat index values will be in the upper 90s Tuesday across
the Philly Metro, the criteria for a Heat Advisory changes on
July 1st to a heat index of 100 to 104 degrees for two
consecutive hours. A few locations near Philly may touch a 100
heat index, but it is not forecast to be widespread enough at
this time to warrant a heat advisory.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The severe threat looks to come to an end around 00Z-03Z Wednesday,
but given the front slowing down Tuesday night, it is still near the
coastal areas by Wednesday morning. This will continue to lead to
the potential for lingering coverage of some showers or an isolated
rumble of thunder through Tuesday night into Wednesday morning. Lows
Tuesday night are in the mid 60s to low 70s.
Heading into Wednesday, our Tuesday cold front should be south and
east of our area by midday, and while temperatures do not look to
drop much, the dew points are forecast to lower some in the wake of
the cold front. Despite the presence of the upper-level trough, less
in the way of deeper moisture should keep the instability lower as
well. Given surface high pressure building closer to our area with
time, the chance for any showers and thunderstorms at this time is
little to none for the remainder of Wednesday into Wednesday night.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
The upper level trough looks to become reinforced as it remains
across much of the Northeast through the end of the work week before
moving offshore over the weekend. At the surface, a high pressure
system continues to build in Thursday before settling over our area
on Friday and Saturday and moving offshore on Sunday.
While high pressure will be increasingly in control, a weak cold
front looks to sink southward during the afternoon and evening on
Thursday. This cold front looks to set off some showers and maybe an
isolated thunderstorm for areas near and NW of I-78. The remainder
of the forecast looks dry until Sunday when the high moves offshore.
Daytime temperatures in the 80s for most through Saturday, with
temperatures look to warm closer to 90 on Sunday. Dew points are
forecast to be in the low to mid 60s before increasing to around 70
on Sunday. Overall, the most pleasant day does look to be Friday
which should make for a nice forecast for the 4th of July.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Primarily VFR outside of any thunderstorms.
Restrictions are possible with scattered showers and
thunderstorms. There are two possible windows of thunderstorms.
00z-04z is the more likely time period to affect everyone, then
04z-08z is less likely to affect all areas. Due to outflow
boundaries, winds are all over the compass, but should favor
more of a south to southeast direction early this evening.
Winds may become variable for many areas overnight, then shift
to a more southwest direction overnight. Moderate confidence.
Tuesday...VFR to start. Restrictions likely with thunderstorms
in the afternoon (60-80%). Winds from the southwest around 10
kts gusting to 15 kts. Higher gusts possible in thunderstorms.
Moderate confidence.
Outlook...
Tuesday Night...Restrictions likely (40-60%) with showers and
thunderstorms moving through.
Wednesday through Saturday...VFR. No significant weather.
&&
.MARINE...
SCA conditions build overnight and into Tuesday. Seas 3-4 feet
tonight build to 3-5 feet early Tuesday morning across the
southern waters and spread north. Seas expected to be 4-6 feet
by Tuesday afternoon. South-southwest winds 15-20 kts tonight
build to 20-25 kts in the afternoon.
Outlook...
Tuesday night...SCA conditions continue through 06Z.
Wednesday into Saturday...Sub-SCA conditions expected.
Rip Currents...
On Tuesday, winds turn more south-southwest and the period will
be around 7 seconds with breaking waves around 3 to 4 feet.
Thus, we will continue with the MODERATE risk for the
development of dangerous rip currents for the NJ Shore and LOW
risk for Delaware Beaches as flow will be more offshore there
For Wednesday, winds go more west/southwesterly and lighten to
around 10 MPH or less. Seas decrease as well within the surf
zone to around 2 feet. As a result, a LOW risk for the
development of rip currents will be in place for the Jersey
Shore and Delaware Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 11 AM Tuesday to 2 AM EDT Wednesday
for ANZ450.
Small Craft Advisory from 5 AM Tuesday to 2 AM EDT Wednesday
for ANZ451>455.
&&
SYNOPSIS...AKL/Guzzo/Hoeflich
NEAR TERM...AKL/MJL/Robertson
SHORT TERM...AKL/Guzzo
LONG TERM...AKL/Guzzo
AVIATION...Guzzo/MJL/Robertson
MARINE...Guzzo/Hoeflich/MJLHazardous weather outlook, Jun 30, 2:49 PM EDT, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 249 PM EDT Mon Jun 30 2025 MDZ012-015-019-020-011900- Kent MD-Queen Annes-Talbot-Caroline- 249 PM EDT Mon Jun 30 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. There is a MARGINAL RISK for severe thunderstorms on Monday. There is a MARGINAL RISK for excessive rainfall on Monday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a SLIGHT RISK for severe thunderstorms on Tuesday. There is a SLIGHT RISK for excessive rainfall on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MJL
In the hours before
Local storm report, Jun 30, 10:17 PM EDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1017 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM Tstm Wnd Dmg 1 WNW West Park 39.76N 75.62W
06/30/2025 New Castle DE Emergency Mngr
Tree down onto a vehicle with a trapped
occupant near Lancaster Pike and Hedgerow
Place in Wilmington. Time estimated from
radar.
&&
StaarmannLocal storm report, Jun 30, 10:28 PM EDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1028 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM Tstm Wnd Dmg 1 WNW West Park 39.76N 75.62W
06/30/2025 New Castle DE Emergency Mngr
*** 1 FATAL, 1 INJ ***
Updates previous tstm wnd dmg report from 1
WNW West Park. Tree down onto a vehicle with
a trapped occupant near Lancaster Pike and
Hedgerow Place in Wilmington. 1 injury and 1
fatality report. Time estimated from radar.
&&
StaarmannLocal storm report, Jun 30, 10:37 PM EDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1037 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Lightning 1 WNW McDonough 39.50N 75.67W
06/30/2025 New Castle DE Emergency Mngr
Report of a lightning strike to a home in
the Village of Bayberry. Time estimated.
&&
StaarmannLocal storm report, Jun 30, 10:39 PM EDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1039 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Lightning Delaware City 39.57N 75.59W
06/30/2025 New Castle DE Emergency Mngr
Report of a lightning strike to a home in
the Delaware City Trailer Park. Time
estimated.
&&
StaarmannLocal storm report, Jun 30, 10:45 PM EDT, 1 hour 53 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
1045 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM Tornado 2 ENE Frankford 38.52N 75.21W
06/30/2025 Sussex DE Broadcast Media
Report of large tree branches down along
Omar Road west of Pyle Center Road,
including some down on power lines. Several
videos via social media support that this
damage was caused by a brief, weak tornado
in this area. No additional details
available at this time. Time estimated from
radar.
0116 PM Tstm Wnd Dmg 2 ENE Frankford 38.53N 75.21W
06/30/2025 Sussex DE Broadcast Media
Report of large tree branches down along
Omar Road west of Pyle Center Road,
including some down on power lines. Several
videos via social media support that this
damage was caused by a brief, weak tornado
in this area. Time estimated from radar.
0121 PM Marine Tstm Wind 2 SW Long Neck 38.59N 75.18W
06/30/2025 M49 MPH Sussex DE Mesonet
Corrects previous marine tstm wind report
from 2 SW Long Neck. Wunderground station
KDEMILLS141.
0121 PM Tstm Wnd Gst 2 SW Long Neck 38.59N 75.18W
06/30/2025 M49 MPH Sussex DE Mesonet
Wunderground station KDEMILLS141.
0125 PM Marine Tstm Wind 1 SE Long Neck 38.61N 75.14W
06/30/2025 M43 MPH Sussex DE Mesonet
Wunderground station KDEMILLS46.
0130 PM Marine Tstm Wind 2 N Millville 38.57N 75.11W
06/30/2025 M49 MPH Sussex DE Mesonet
Wunderground station KDEOCEAN46.
0130 PM Tstm Wnd Gst 2 N Millville 38.57N 75.11W
06/30/2025 M49 MPH Sussex DE Mesonet
Wunderground station KDEOCEAN46.
0130 PM Tstm Wnd Dmg Elsmere 39.74N 75.60W
06/30/2025 New Castle DE 911 Call Center
Corrects time of previous tstm wnd dmg
report from Elsmere. Tree into a house. Time
estimated from radar.
0130 PM Tstm Wnd Dmg Elsmere 39.74N 75.60W
06/30/2025 New Castle DE 911 Call Center
Corrects time of previous tstm wnd dmg
report from Elsmere. Tree snapped in half.
Time estimated from radar.
0130 PM Tstm Wnd Dmg Elsmere 39.74N 75.60W
06/30/2025 New Castle DE 911 Call Center
Multiple trees and wires down on Kirkwood
Highway. Time estimated from radar.
0132 PM Tstm Wnd Dmg Newport 39.71N 75.61W
06/30/2025 New Castle DE 911 Call Center
Multiple trees and wires down. Time
estimated from radar.
0149 PM Marine Tstm Wind 2 SW Long Neck 38.59N 75.18W
06/30/2025 M45 MPH Sussex DE Mesonet
Wunderground station KDEMILLS141. A second
peak gust measured with a separate cell.
0213 PM Hail 2 NE Lenape 39.94N 75.62W
06/30/2025 M0.50 Inch Chester PA Public
Report from mPING: Half-inch (0.50 in.).
0224 PM Marine Tstm Wind 9 WNW Cape May Point 38.99N 75.11W
06/30/2025 M44 MPH ANZ431 NJ Buoy
Brandywine Shoal Light.
0236 PM Marine Tstm Wind 2 W Fenwick Island 38.46N 75.09W
06/30/2025 M42 MPH Sussex DE Mesonet
WxFlow station at Walnut Lane in Fenwick
Island.
0316 PM Tstm Wnd Dmg 2 NNW Andalusia 40.09N 74.98W
06/30/2025 Philadelphia PA Emergency Mngr
Trees down along Woodhaven Avenue in
Northeast Philadelphia. Time estimated from
radar.
0321 PM Flood Bensalem 40.11N 74.93W
06/30/2025 Bucks PA Trained Spotter
Water rescue for a vehicle in flood water
under an overpass on Station Ave. Time
estimated from radar.
0330 PM Lightning Bristol 40.10N 74.86W
06/30/2025 Bucks PA Trained Spotter
Structure fire due to a lightning strike on
Pearl Buck Road. Time estimated from radar.
0404 PM Tstm Wnd Dmg Ewing 40.27N 74.82W
06/30/2025 Mercer NJ 911 Call Center
Multiple reports of trees and wires down.
Time estimated from radar.
0404 PM Tstm Wnd Dmg Hamilton Twp 40.23N 74.72W
06/30/2025 Mercer NJ 911 Call Center
Multiple reports of trees and wires down.
Time estimated from radar.
0404 PM Tstm Wnd Dmg Lawrenceville 40.30N 74.73W
06/30/2025 Mercer NJ 911 Call Center
Multiple reports of trees and wires down.
Time estimated from radar.
0414 PM Marine Tstm Wind 1 WNW Elsinboro Twp 39.55N 75.52W
06/30/2025 M41 MPH Salem NJ Mesonet
Wunderground station KNJSALEM28.
0415 PM Tstm Wnd Dmg West Windsor Twp. 40.30N 74.63W
06/30/2025 Mercer NJ 911 Call Center
Multiple reports of trees and wires down.
Time estimated from radar.
0423 PM Tstm Wnd Dmg Plainsboro Township 40.34N 74.59W
06/30/2025 Middlesex NJ Public
Multiple trees down at intersection of
Schalks Crossing Road and Scudders Mill
Road. Time estimated from radar.
0423 PM Tstm Wnd Dmg 1 WNW Plainsboro Townsh 40.35N 74.62W
06/30/2025 Middlesex NJ Other Federal
Multiple trees uprooted and large tree
branches snapped. Time estimated from radar.
0425 PM Tstm Wnd Dmg Plainsboro Township 40.34N 74.59W
06/30/2025 Middlesex NJ 911 Call Center
Trees and wires down at the intersection of
Schalks Crossing Road and Wyndhurst Drive.
Time estimated from radar.
0425 PM Tstm Wnd Dmg 1 N Plainsboro Township 40.35N 74.59W
06/30/2025 Middlesex NJ 911 Call Center
Trees and wires down at the intersection of
Schalks Crossing Road and Research Way. Time
estimated from radar.
0436 PM Hail Effort 40.94N 75.44W
06/30/2025 M0.25 Inch Monroe PA Trained Spotter
Pea sized hail. Time estimated from radar.
0439 PM Marine Tstm Wind 1 NNE Salem 39.59N 75.46W
06/30/2025 M46 MPH Salem NJ Mesonet
Wunderground station KNJSALEM7.
0439 PM Tstm Wnd Gst 1 NNE Salem 39.59N 75.46W
06/30/2025 M46 MPH Salem NJ Mesonet
Wunderground station KNJSALEM7.
0454 PM Tstm Wnd Dmg Green Brook Twp 40.60N 74.47W
06/30/2025 Somerset NJ 911 Call Center
Multiple trees down. Time estimated from
radar.
0455 PM Tstm Wnd Dmg Bound Brook 40.57N 74.52W
06/30/2025 Middlesex NJ 911 Call Center
Trees and wires down at the intersection of
Raritan Ave and Ashland Road. Time estimated
from radar.
0459 PM Tstm Wnd Dmg Bridgewater 40.59N 74.63W
06/30/2025 Somerset NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
0506 PM Tstm Wnd Dmg Branchburg Twp 40.56N 74.70W
06/30/2025 Somerset NJ 911 Call Center
Multiple trees down. Time estimated from
radar.
0511 PM Tstm Wnd Dmg Bedminster Twp 40.68N 74.65W
06/30/2025 Somerset NJ 911 Call Center
Multiple trees down. Time estimated from
radar.
0512 PM Tstm Wnd Dmg Paradise Twp 41.13N 75.31W
06/30/2025 Monroe PA 911 Call Center
Trees and wires down at the intersection of
Carlton Road and Paradise Valley Road. Time
estimated from radar.
0516 PM Tstm Wnd Dmg Hernyville 41.09N 75.24W
06/30/2025 Monroe PA 911 Call Center
Trees and wires down at the intersection of
Paradise Valley Road and Route 715. Time
estimated from radar.
0915 PM Flood 3 WSW Earl Twp 40.34N 75.74W
06/30/2025 Berks PA Other Federal
The Manatawny Creek gauge at Spangville
reached minor flood stage.
0916 PM Tstm Wnd Dmg 1 WNW West Park 39.76N 75.62W
06/30/2025 New Castle DE Emergency Mngr
*** 1 FATAL, 1 INJ ***
Updates previous tstm wnd dmg report from 1
WNW West Park. Tree down onto a vehicle with
a trapped occupant near Lancaster Pike and
Hedgerow Place in Wilmington. 1 injury and 1
fatality report. Time estimated from radar.
0927 PM Tstm Wnd Dmg Elmhurst 39.72N 75.59W
06/30/2025 New Castle DE Emergency Mngr
Report of a tree fallen onto a house near
the intersection of Catalpa Ave and S
Maryland Ave in Wilmington.
0945 PM Lightning 1 WNW McDonough 39.50N 75.67W
06/30/2025 New Castle DE Emergency Mngr
Report of a lightning strike to a home in
the Village of Bayberry. Time estimated.
0945 PM Lightning 1 NE Wilmington 39.75N 75.55W
06/30/2025 New Castle DE Emergency Mngr
Multiple structure fire reports near
Wilmington due to lightning strikes. Time
estimated.
0955 PM Lightning Delaware City 39.57N 75.59W
06/30/2025 New Castle DE Emergency Mngr
Report of a lightning strike to a home in
the Delaware City Trailer Park. Time
estimated.
&&
StaarmannLocal storm report, Jul 1, 12:19 AM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1219 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM Flood Reading 40.34N 75.92W
06/30/2025 Berks PA 911 Call Center
1 vehicle stuck under Spring Street
underpass due to flooding. Fire Department
has since cleared the scene.
&&
PFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 11:20 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jun 30, 11:47 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 43 min |
| Jul 1, 2:30 AM EDT | Flood Watch | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 19 hr |
| Jul 1, 6:15 AM EDT | River Flood Warning | PHI | Chester | 3 hr |
| Jul 1, 6:21 AM EDT | Areal Flood Warning | PHI | Delaware | 2 hr |
| Jul 1, 2:32 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 43 min |
| Jul 1, 2:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 47 min |
| Jul 1, 3:00 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 1, 3:06 PM EDT | River Flood Warning | PHI | Chester, Delaware | 8 hr |
| Jul 1, 3:31 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Jul 1, 3:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 56 min |
| Jul 1, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Philadelphia | 66 min |
| Jul 1, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Lehigh, Montgomery | 63 min |
| Jul 1, 4:44 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 1, 4:47 PM EDT | Tornado Warning | PHI | Berks, Montgomery | 28 min |
| Jul 1, 4:55 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 38 min |
| Jul 1, 5:14 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 4 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.